# SDR FDEA201804040844

- Difficulty date: April 4, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 60,076 hours, 35,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GIRT BAR FAILED TO DISCONNECT WHEN DOOR WAS MOVED TO DISARM. REMOVED AND REPLACE L1 DOOR EMERGENCY POWER RESERVOIR CYLINDER IAW MM 52-11-30-4.
